# SDR AUS20010921

- Difficulty date: June 28, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PCE93406
- Condition: Fod
- Location: Turbine Engine C
- Component: Turbine Engine C, Pwa, PT6A42
- Stage of operation: TO
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMPRESSOR EXTENSIVELY DAMAGED BY FOD. INVESTIGATION FOUND A DAMAGED WASHER IN THE COWL. SUSPECT CAME FROM BOLT SECURING COMPRESSOR SCREEN REMOVED DURING MAINTENANCE PRIOR TO THISFLIGHT. PERSONNEL/MAINTENANCE ERROR.
